26 Aug 2012
It won't help with the aches and cramping... but It will help a little with the insomnia and the Restless Leg/limb syndrome that you can have with withdrawal! Although it is hard to cope with, I would just try as hard as you can to get through the withdrawal with as little medication as you can... you don't want to end up addicted to another drug like muscle relaxers, or sedatives, and if you do have to take them, only take them for the worst days of your withdrawal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... this crap I know what I am in for so I don't need to hear about how much pain I will feel... I have come off of methadone before and oxys ...
7 answers • 20 Aug 2009
hi i was at 105mg methadone, from pain meds dropped to 95 slowly but made me real sick and drawn out, daily withdrawl sympyoms for months ,tried ...
1 answer • 27 Jun 2010
I tried to kick my pill habits by taking 10mg methadone approx. 7 a day for 3 weeks. I then tried taking myself off by reducing the dosage daily but ...
3 answers • 3 Aug 2011
I have been working in the Fitness Industry for over a decade now. For the past 3 years straight, I have gone from Norco, then Methadone, to ...
4 answers • 24 Oct 2011